Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Teenager. Had unprotected sex. Light periods. Pregnant?

so i had unprotected sex and he pulled out. he didnt finish in me but still worried about the precum. i took the plan b one step 3 days after i had sex. i was suppose to get my period on the 20th of this month but i got it 5 days later. is this normal because of the pill? i dont know if its my period because not a lot is coming out. but i just want to make sure. im a little worried. im 16 by the way. should i take a pregnancy test?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
Yes menstrual cycle can get disturbed due to emergency contraception.This light bleeding which your having could be due to pills and not your normal periods.Normal period usually get delayed after emergency contraception.Hopefully your next due periods will start one month after this bleeding .
Hope this answers your question
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor